This is my first time to take tramadol. But will I be okay? opinions please.
It depends on how much Gin you drank? You may feel unwell... nausea, headache, dizziness, shortly after taking the Tramadol and/or the next morning. If it was a small amount of alcohol that you consumed you probably will be fine, but i wouldn't recommend mixing the 2 substances again. Hope you are feeling OK
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Oct 2018 • 5 answers
Updated 15 Jan 2018 • 6 answers
Updated 9 May 2015 • 2 answers
Updated 9 Feb 2016 • 4 answers
Within 1 hour of taking tramadol my whole body is itching do I still continue taking this tablet wi?
Updated 15 Mar 2016 • 2 answers